# SDR ASAA2015051811932

- Difficulty date: May 18, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 35,353 hours, 11,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727a-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT TRANSITION PANEL HAS SPOTS OF CORROSION FROM STA  727A TO 847.  ACFT GROUNDED.  REMOVED DAMAGE AFT CARGO PIT LT TRASITION PANEL FROM BS 727A-847 IAW SRM 53-00-53-1A-2 4.A, 2 ORIGINAL THICKNESS IS .040 IAW BAC 1496-377,  REV: ORIG REMOVED .008 REMAINING THICKNESS IS .040 IAW FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 4.A, 2.  R & R LT TRANSITION PANEL FROM STA 727-847 IAW SRM 53-00-53-2R-6, REMOVED  DOT.
